# SDR SWAA2025021997637

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 56,834 hours, 30,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR EMERGENCY LIGHT FWD OF AFT CARGO INOP<[01] RELAMPED PER AMM 33-51-03. OPS CHK GOOD
